# SDR A6WA201441706

- Difficulty date: June 26, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 36,719 hours, 33,388 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 9G TIE DOWN HAS CORROSION AT 559 + 96 TO 559 + 80.
